# SDR UPS97822974

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 3644359502
- Condition: Corroded
- Location: Bs 980-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, INTERCOSTAL AT LONGERON 30R F/S 980-1000 IS CORRODED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 51-1-20D AND DWG 3644359.
